Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

My Lips color changed into white, please suggest me the medication

Hi Doctor, My Lips has changed into white color.It is started in my age 18.Now my age is 24.Which cream i have to take for this problem...My father also have this problem 10 years before.but now he got cured. He is not taken any medicine.
Asked On : Mon, 22 Feb 2010
Answers:  3 Views:  565
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Hi, send me the photo of the lip to this mail id If it is vitiligo, it looks like you have focal variety. If you have completely white lip, it is difficult manage with any topical application. Surgical management is the best option. I do non cultured epidermal suspension transplantion.
Answered: Thu, 8 Jul 2010
  Anonymous's Response
I used to bite my lips . now lips became white in color. is there any solution to turn my lips to red or brown color
Answered: Sun, 4 Jul 2010
  Anonymous's Response

i think this is vitiligo, you have to use camouflage cream or skin graft tocover it perfectly well.

Answered: Mon, 22 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor